# SDR REXA2012071901171

- Difficulty date: July 19, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,490 hours, 14,129 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER WILL NOT RELEASE FROM IDLE AFTER DEPLOYMENT.   REMOVED AND REPLACED RELAY IN JB3 DESIGNATOR 2K6KE IAW AMM/CMM 24-01-03 AND WDM 91-32-03. OPS CHECKS AT LEAST 20 TIMES AND NO DEFECTS WERE NOTED.
